The Annals of Applied Probability

Large Exceedances for Multidimensional Levy Processes

Amir Dembo, Samuel Karlin, and Ofer Zeitouni

Full-text: Open access

Abstract

Three results on hitting a rare set by the increments of an $\mathbb{R}^d$-valued random process with stationary independent increments are presented: the first time that it occurs, the duration of such a segment and the typical trajectory during the segment.

Article information

Source
Ann. Appl. Probab., Volume 4, Number 2 (1994), 432-447.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoap/1177005067

Digital Object Identifier
doi:10.1214/aoap/1177005067

Mathematical Reviews number (MathSciNet)
MR1272734

Zentralblatt MATH identifier
0803.60025

JSTOR
links.jstor.org

Subjects
Primary: 60F10: Large deviations
Secondary: 60J30

Keywords
Large deviations large segmental sums Levy processes

Citation

Dembo, Amir; Karlin, Samuel; Zeitouni, Ofer. Large Exceedances for Multidimensional Levy Processes. Ann. Appl. Probab. 4 (1994), no. 2, 432--447. doi:10.1214/aoap/1177005067. https://projecteuclid.org/euclid.aoap/1177005067


Export citation